# SDR AMTA200700190

- Difficulty date: April 12, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING FROM R-3 TO ROW 31 INOPERATIVE.  TROUBLESHOT, FOUND LIGHT ASSY AT ROW 30-31 SHORTED.  REPLACED LIGHT ASSY ALL OPS CHECK GOOD.  (K)
